Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Menstrual disorder, dysmenorrhea, irregular period. What is wrong?

good afternoon doctor, i just want to ask what kind of pill suits for me, i am 26 years old, i have menstrual disorders, like dysmenorrhea , and menstrual irregularity.. i have my period every first week of the month, and sometimes end of the month,, last month my last day of menstration was september 5, but until now my period did not come,, thank you and more power.. im single and didnt have sex for 2 years.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
Irregular period with dysmenorrhea suggest menstrual problem with progesterone deficiency.
A pill containing Didogesteron 10 mg is usually given ( 1 tablet daily from 14th day of menses onwards for 10 days ) for 3 consecutive cycles for such problem.Please consult a Gynac for evaluation of the condition after physical examination.& advice.
Apart from this, a USG abdomen may be done to exclude other causes for such condition.
Thanks.
Thanks.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor